Nash and stackelberg solutions in a differential game model of capitalism
Matti Pohjola ()
Journal of Economic Dynamics and Control, 1983, vol. 6, issue 1, 173-186
References: Add references at CitEc
Citations: View citations in EconPapers (15) Track citations by RSS feed
Downloads: (external link)
Full text for ScienceDirect subscribers only
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:eee:dyncon:v:6:y:1983:i:1:p:173-186
Access Statistics for this article
Journal of Economic Dynamics and Control is currently edited by J. Bullard, C. Chiarella, H. Dawid, C. H. Hommes, P. Klein and C. Otrok
More articles in Journal of Economic Dynamics and Control from Elsevier
Bibliographic data for series maintained by Haili He ().